Search More Than 6,000,000 Posts
Results 1 to 3 of 3
  1. #1
    robkesl's Avatar
    robkesl is offline Senior Member
    Join Date
    May 2005

    soo.. pct, tracers???

    its kinda funny how in an earlier post i told someone that im in my third week of clomid and im not having any problems. and we were talking about the possible sides like tracers and such, and i swear i started to get them on the way home from the gym, it was so wierd, im not doing that much anymore, just 100mgs a day. i dont know what it was, its like there were lines and when i moved, they just appeared, it was strange.

  2. #2
    Seattle Junk's Avatar
    Seattle Junk is offline Anabolic Member
    Join Date
    Jun 2005
    Sea-town (upper left USA)
    Yep, clomid will do that...It sometimes makes my eyes go side to side...weird...

  3. #3
    Join Date
    Sep 2005
    Yea it the clomid,i usually run 50mgs ed after the 11th day and it works fine like that for me.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts